# SDR UPS09654341

- Difficulty date: January 8, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING NR 8 SLAT T/E WEDGE UPPER SKIN EXISTING DOUBLER NON STANDARD REPAIR.  REF SURVEY SEQ NR 305-W4-20,21.  RT WING  NR 8 SLAT T/E WEDGE UPPER SKIN REPAIRED IAW SRM 51-70-10 AND COMPONENT WORK PROCESS CARD NR BTF 511152-1.
